# SDR SWIA202158707

- Difficulty date: April 17, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH SIDE SEAT RAIL SPOTS OF CORROSION FROM FS581-661 (MARKED WITH ORANGE STREAMER)     (C-CHECK RO 6/04/2021)    INSTALLED NEW LH SIDE SEAT RAIL FS581- 661. SEE CONTINUATION CARD FOR DETAILS. REF CRJ700 AMM 53-00-49-400-801-A03
